# SDR GTIA012199

- Difficulty date: November 15, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD, LEFT, OUTBOARD STATION 237 TO 313 STIFFENER DETACHED FROM BACKSIDE SKIN, CRACK AT FORWARD END EDGE, SEVERE CORROSION ON SKIN.  REATTACHED STIFFENER.  FABRICATED DOUBLER.  INSTALLED DOUBLER IAW DC9 SRM 51-30-2.  (M)
